Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Conservation laws and non-invariant solutions of anisotropic wave equations with a source
Blekinge Tekniska Högskola, Fakulteten för teknikvetenskaper, Institutionen för matematik och naturvetenskap.
2018 (engelsk)Inngår i: Nonlinear Analysis, ISSN 1468-1218, Vol. 40, s. 82-94Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Linear and nonlinear waves in anisotropic media are used in various fields, e.g. in biomechanics, biomedical acoustics, etc. The present paper is devoted to discussion of nonlinear anisotropic wave equations with a source from point of view of their conservation laws and exact solutions associated with conservation laws. Nonlinearly self-adjoint wave equations with special source terms are singled out. The conservation laws associated with symmetries of the nonlinearly self-adjoint wave equations are computed and used for constructing exact solutions. The obtained solutions are different from group invariants solutions, in particular, from steady state and traveling wave solutions. The paper is designed for the application oriented readers. Its main goal is to introduce readers, interested in solutions of mathematical models having real world applications, to the recent method of conservation laws for constructing exact solutions of partial differential equations using conservation laws. © 2017 Elsevier Ltd

sted, utgiver, år, opplag, sider
Elsevier, 2018. Vol. 40, s. 82-94
Emneord [en]
Anisotropic wave equation, Non-invariant solutions, Acoustics, Anisotropic media, Anisotropy, Nonlinear equations, Physical properties, Application-oriented, Biomedical acoustics, Conservation law, Exact solution, Invariant solutions, Nonlinear waves, Steady state, Traveling wave solution, Wave equations
HSV kategori
Identifikatorer
URN: urn:nbn:se:bth-15213DOI: 10.1016/j.nonrwa.2017.08.005ISI: 000416196800005Scopus ID: 2-s2.0-85029605943OAI: oai:DiVA.org:bth-15213DiVA, id: diva2:1145566
Tilgjengelig fra: 2017-09-29 Laget: 2017-09-29 Sist oppdatert: 2019-01-16bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Ibragimov, Nail

Søk i DiVA

Av forfatter/redaktør
Ibragimov, Nail
Av organisasjonen
I samme tidsskrift
Nonlinear Analysis

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 185 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf